Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Diabetic. Takes medication followed by regular exercise. Head spins for a moment. Cause? - Online Doctor Chats

Date : 11-Jul-2013
User rating for this question
Very Good Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Doctor:How can I help you?
User:gud morning
Doctor:Good morning... Proceed with your query
User:i just wanted to ask my mom is diabetic ,
User:and she takes medications properly followed by regular exercise also , but recently she gets " chakkar " any time during the day
User:is it related to sugar level
Doctor:Does she also suffer from high blood pressure?
Doctor:Since how long is she known to have diabetes?
User:she checked her B.P also 130/90
User:diabetes she has for the last 3 yrs
User:i hv already attached the reports . if u can view in My magic .
Doctor:Giddiness in association with diabetes occurs due to few conditions such as autonomic neuropathy or metabolic changes.
Doctor:Incidentally this may be related to a new problem in her balancing system - ear or brain.
User:oh , is it
Doctor:The exact cause can only found by clinical examination - blood pressure check up (lying and standing position); blood sugar check up; ear examination and neurological examination.
Doctor:Without an opportunity to physically examine her and perform the test, I am unable to predict the exact cause.
Doctor:Therefore I suggest you to take her to her treating doctor and get it checked.
Doctor:Have you followed?
Doctor:Do you have any questions?
User:yes , absolutely
User:i will do accordingly , thanks doctor .
Doctor:Thanks for consulting me.
Doctor:Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor